# SDR MWEA020226

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5911280501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK STRINGER NR 22 HAS FASTENERS ON FORWARD AND AFT SIDE WITH LIGHT CORROSION AND BARE METAL ON TOP SIDE, LOCATED BETWEEN STATION XRS 69 AND 91.  FABRICATED AND INSTALLED REPAIR STRAP AND FILLER.
